Dynamics of the two-mode Jaynes-Cummings model modified by Stark shifts

Research output: Contribution to journalArticle

45 Citations (Scopus)

Abstract

The effective Hamiltonian of the two-mode Jaynes-Cummings model including the Stark shifts is derived. With an arbitrary initial condition, the general time dependent solution is presented. We find that in most circumstances the Stark shifts cannot be ignored, yet for certain correlated two-mode field states the elimination of Stark shifts is possible.

Original languageEnglish
Pages (from-to)218-222
Number of pages5
JournalPhysics Letters A
Volume147
Issue number4
DOIs
Publication statusPublished - 1990 Jul 9

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this